# SDR QXEA9700776

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622EN256
- Condition: Out Of Adjust
- Location: Rt Mlg
- Component: Fokker, A76351
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOI - RIGHT MAIN LANDING GEAR RED LIGHT ILLUMINATED SHORTLY AFTER GEAR EXTENSION.  FOUND SAFE FOR FERRY FLIGHT FROM BOI TO PDX.  IN PDX REPLACED RT MLG FWD UPLOCK SWITCH.  OPERATIONAL CHECK GOOD.
